# SDR YENA201909040513

- Difficulty date: September 4, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 37,392 hours, 23,975 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2011120039
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 21,635 hours, 14,488 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 503, MCO-HAV. DIVERTED TO FLL. THE #1 BLEED CURRENTLY ON MEL AND THE #2 FAILED IN ROUTE TO HAV. THE #2 BLEED HAS ONE PRIOR FAULT IN 30 DAYS. ENGINE 2 FAIL MSG WITH ENGINE 1 BLEED INOP (ENG #2 BLEED FAIL AS PER CREW REPORT); R & R #2 ENG PRECOOLER IAW FIM 36-11-00-810-816-A AND PER AMM 36-11-08.  LEAK AND OP'S CK'S GOOD.  A/C OK TO CONT.  (#2 PRECOOLER WAS LEAKING FROM WELD JOINTS).
